# SDR S02279011

- Difficulty date: March 27, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Engine: Pwa JT9D7Q
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Powerplant
- Part serial: 702270
- Location: # 2 Eng
- Component: Cooler
- Component part number: 808900
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18753 1.DURING O/N CHECK FOUND #2 ENG OIL SYS CONTAMINATED BY FUEL. 2.CHECK OIL TANK HAVE STRONG FUEL SMELL.C/A:1.RPLD FUEL/OIL COOLER IAW MM 79-21-01. 2.PERFORM M.C.D AND OIL FILTER CHECK NML, OIL FILTER RPLD. 3.PERFORM OIL SYS. FLUSH. ENG RUN UP CHECK NML.
